# SDR SWAA991749

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVERS LOOSE.  SECURED TRACK COVERS PER MM.
